Author Topic: do antidepressants cause gyne?  (Read 1168 times)

Offline voiceless

  • Member
  • *
  • Posts: 3
hi, i have been on many different antidepressants over the years, zoloft, paxil clonzapam. And would like to know if this is the cause of the gyne?

thanks

Linkback: https://www.gynecomastia.org/forum/index.php?topic=28746.0

Offline Litlriki

  • Supporting Doctors
  • Senior Member
  • **
  • Posts: 1375
    • Dr. Silverman's Website
Some anti-depressants have been associated with development of gynecomastia, and this can be more problematic when some of these medications are combined.  You should discuss this with the person who prescribes your medications, and other causes should be ruled out.

Rick Silverman
Dr. Silverman, M.D.
Cosmetic and Reconstructive Plastic Surgery
29 Crafts Street
Suite 370
Newton, MA 02458
617-965-9500
800-785-7860
www.ricksilverman.com
www.gynecomastia-boston.com
rick@ricksilverman.com

Certified by the American Board of Plastic Surgery


 

SMFPacks CMS 1.0.3 © 2020